# SDR DL757090169

- Difficulty date: January 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE DECK PLATE REPAIR DOUBLER HAS CORROSION W=2.5 INCH L=3.00 INCH AT STA 1681 RBL 15.
